# SDR SWIA202161802

- Difficulty date: October 25, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,494 hours, 29,414 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CP 23707739, DAMAGE FOUND AFT OF NLG  DOOR CUT OUT AT FS 235.00 STR 25L-STR 25R. DETERMINED TO BE OUT OF LIMITS PER CRJ 700 SRM 53-00-1. REF CP 23707851, DAMAGE HAS BEEN DETERMIND TO BE A MAJOR REPAIR. REPAIR PER MHIRJ INSTRUCTIONS.    (FILED CLOSED)    COMPLIED WITH PERMANENT REPAIR TO FUSELAGE SKIN AFT OF NLG DOOR CUT OUT AT FS 235.00 BETWEEN STR 25L-25R PER REO 670-53-11-1750 REV-- DATED 2021-10-31. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII CARD 51-900-1002-SKY. SEE CAMP 23742575 FOR PRESSURE CHECK.
